# SDR USAA991180

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Sta 1155-1162
- Part time: 50,946 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-3 CHECK, FOUND 7 INCH BY 7 INCH CORRODED AREA AT WEB DOUBLER STATION 1155-1162 LONGERON 29R TO 27R.  CORROSION LEVEL 1, CORROSION TASK NR C57-53300.  CUT OUT DAMAGED WEB SECTION, MANUFACTURED NEW, INSTALLED WITH DOUBLERS (SPLICES) PER EA 53135.  (M)
